# SDR SIMA20150220008

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,846 hours, 32,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT IS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECK IS GOOD.  LAMP PN 1317, CHARGER ASSEMBLY PN BA5-0933-901 & AN C02474.
